# SDR CALA2024021200404

- Difficulty date: February 2, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Frm 56 S43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD OF FRAME 56 STR 43LH, SPLICE ALL FATERNERS CORRODED.() REMOVED REPAIR ANGLE IAW SRM 51-42-11, PERFORMED HFEC IAW NTM 51 BFM -10-02 NO CORROSION NOTED. FABRICATED NEW SRM AND ANGLE REPAIR IAW SRM TASK 53-41-13-300-010 INSTALLED NEW SHIM AND ANGLE REPAIR IAW SRM TASK 53-41-13-300-10.
